MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "clip was found jamming durng use." no patient injury or consequence reported.The patient's status is reported as "fine.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided two photos for analysis.The complaint could not be confirmed by the pictures.The customer returned one representative unit of ae05ml auto endo5 ml lot 73e2500402 for investigation.The serial number of the device is sn (b)(6).The returned sample was visually examined without magnification.The trigger was returned unengaged and the jaws open.A slight sink mark in the right handle frame was observed.It was determined that the sink mark was in the tolerable range and would not have an impact on the device's functionality.There was no evidence of biological material observed on the device.Upon functional inspection, the trigger was engaged and the first clip correctly loaded in the jaws and latched.Upon the second, third and fourth fires, the clips improperly loaded into the jaws.Each failed fire attempt resulted in clip rebound failure as the clip's legs failed to fully open in the jaws.The device was disassembled.No defects were observed with the trigger ears.The ratchets were properly greased.No defects were observed with the knob and jaw assembly.The sample's jaw legs were not bent.No defects were observed with the channel box, outer tubing, or feeder.The device was returned with 7 clips remaining, indicating the customer fired 8 clips.No jamming was observed while the device was being fired.Clip rebounding was determined to be the cause of the clip misloads in the device.Clip rebound can be impacted by excessive heat exposure, improper storage conditions, or material defects.The probable root cause of the clip r ebounding failure could not be conclusively determined based on the information provided.The ifu for this product was reviewed as a part of this complaint investigation.Ifu states, "mishandling of appliers may result in improper load and/or closure of the ligating clip" and "if a clip does not load with the clip bosses nested in the jaws.Extracorporeally remove the clip from the jaws and fully compress the trigger to reset the device.If three misloads occur, discard the device and replace with a new ae05ml".The reported complaint of "clip(s) not loading properly" was confirmed based upon the sample received.The customer returned one representative unit of ae05ml auto endo5 ml lot 73e2500402 for investigation.The serial number of the device is sn (b)(6).Clip rebound can be impacted by excessive heat exposure, improper storage conditions, or material defects.The probable root cause of the clip rebounding failure could not be conclusively determined based on the information provided.Clip rebound can be impacted by excessive heat exposure, improper storage conditions, or material defects.The probable root cause of the clip rebounding failure could not be conclusively determined based on the information provided.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24679179
Report Number3003898360-2026-00143
Device Sequence Number9976890
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)250516(17)261113(10)73E2500402(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE05ML
Device Lot Number73E2500402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown